# SDR DLL10952414

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 1552745165
- Condition: Corrosion
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E DOOR, CORROSION FOUND ON FORWARD SKIN EDGE.  REPAIRED PER SRM 52-11-00 FIG 802, FOUND AT HMV.
